# SDR REXA2020030200266

- Difficulty date: February 18, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R1090631
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DAMAGE T. DURING LH WING FUEL ACCESS PANEL INSTALL, GOUGE WAS FOUND ON ACCESS PANEL 551FB.                                                  
"
"SUMMARY: FUEL ACCESS PANEL 551FB AT LH WING WAS REPLACED PER CRJ900 AMM 28-11-01.                                                           
"
